# SDR UPS96421163

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN FRAME INNER FLANGE UNDER REINFORCEMENT STRAP AT BS 1860, S41.  REMOVED DAMAGED SECTION OF FRAME INNER FLANGE AND REPAIRED FRAME INNER FLANGE ACC SRM 51-40-03.
